Elastic-plastic rotating solid disk with rigid casing


Guven U., Altay O.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.77, no.11, pp.867-870, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 11
  • Publication Date: 1997
  • Doi Number: 10.1002/zamm.19970771112
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Page Numbers: pp.867-870

Abstract

Subject of the present investigation is an elastic-plastic rotating thin solid disk with constraint to the radial movement in the outer boundary. An exact solution is presented under the Tresca's yield condition its associated flow rule, and linear strain hardening material behaviour.